| Model Number |
72404230 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Erosion (1750)
| Date of Event |
11/06/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptoms are a known risk associated with implant of these devices as indicated in the instructions for use.Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.D6a implant date: best estimate.
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was no longer working.Clinical evaluation identified erosion of the left cylinder through the urethral meatus.The ipp was explanted.There were no additional patient complications reported.